# SDR COMA0360229

- Difficulty date: May 4, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 10,979 hours, 11,022 cycles
- Engine: Ge CF343A1
- Engine time: 16,010 hours, 14,631 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5533 RT ENGINE OIL PRESSURE WARNING.  SERVICED RT ENGINE WITH 4.75 QTS OF OIL.
